Open Access
Translator Disclaimer
March 2013 A supercongruence for generalized Domb numbers
Robert Osburn, Brundaban Sahu
Funct. Approx. Comment. Math. 48(1): 29-36 (March 2013). DOI: 10.7169/facm/2013.48.1.3

Abstract

Using techniques due to Coster, we prove a supercongruence for a generalization of the Domb numbers. This extends a recent result of Chan, Cooper and Sica and confirms a~conjectural supercongruence for numbers which are coefficients in one of Zagier's seven ``sporadic'' solutions to second order Apéry-like differential equations.

Citation

Download Citation

Robert Osburn. Brundaban Sahu. "A supercongruence for generalized Domb numbers." Funct. Approx. Comment. Math. 48 (1) 29 - 36, March 2013. https://doi.org/10.7169/facm/2013.48.1.3

Information

Published: March 2013
First available in Project Euclid: 25 March 2013

zbMATH: 1337.11001
MathSciNet: MR3086958
Digital Object Identifier: 10.7169/facm/2013.48.1.3

Subjects:
Primary: 11A07
Secondary: 11F11

Rights: Copyright © 2013 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.48 • No. 1 • March 2013
Back to Top